# SDR ASAA2023060643490

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 60,765 hours, 18,321 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACKS ILLUM ON RECALL RESETS WITH MASTER CAUTION. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST. # 1 CONTROLLER BITE TEST PASSED NO FAULTS NOTED. # 2 CONTROLLER SHOW 1 FAULT-TCV WAS ABLE TO RESET FAULT. RAN BITE CK AGAIN # 2 CONTROLLER TEST PASSED NO FAULTS NOTED. GROUND VERIFICATION CK GOOD REF B737-800 AMM 21-61-00-700-806-002.
